Announcement

Collapse
No announcement yet.

Crap skin

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Crap skin

    Came off Deca test before Christmas had be on for some time am most of the way though my pct and my skin had got real bad any know why that is never had if happen before and ways to clear it up or is it just with time

  • #2
    What was your pct like man? And have you got bloods recently. I know when my hormones are jacked up and my e2:t ratio is bad is when i get acne. Coming off you could be getting estrogen rebound and if your test is low this will mess with it and cause acne for alot of people.

    Comment


    • #3
      My guess would be elevated estrogen

      Comment


      • #4
        Yea my guess would also be higher than normal E2 / hormonal imbalance. Try taking a very small dosage of an AI and I do mean very small dosage or you will crash your E2 (preferably Aromasin).

        Comment


        • #5
          Cheers Still on Clomid 25mg Might bump it up see if that makes a difference

          Comment

          Working...
          X